Alert archive / California / Excessive Heat Warnings in 2021
Excessive Heat Warning 8, NWS Hanford, CA
NWS Hanford, CA issued this excessive heat warning at Aug 2, 2021, 12:10 PM PDT. It took effect at Aug 4, 2021, 10:00 AM PDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Aug 2, 2021, 12:10 PM PDT (19:10 UTC)
- In effect from
- Aug 4, 2021, 10:00 AM PDT
- Expired
- Aug 4, 2021, 8:00 PM PDT
- In force
- 10 hr
- Issued by
- NWS Hanford, CA
The text
As transmitted.
469 WWUS76 KHNX 021910 NPWHNX URGENT - WEATHER MESSAGE National Weather Service Hanford CA 1210 PM PDT Mon Aug 2 2021 CAZ198-199-030300- /O.NEW.KHNX.EH.W.0008.210804T1700Z-210805T0300Z/ Indian Wells Valley-Kern County Desert- Including the cities of Inyokern, Ridgecrest, Rosamond, California City, Randsburg, Edwards AFB, and Mojave 1210 PM PDT Mon Aug 2 2021 ...EXCESSIVE HEAT WARNING IN EFFECT FROM 10 AM TO 8 PM PDT WEDNESDAY... * WHAT...Dangerously hot conditions with high temperatures of 106 to 111 degrees. * WHERE...Indian Wells Valley and Kern County Desert. * WHEN...From 10 AM to 8 PM PDT Wednesday. * IMPACTS...Extreme heat will significantly increase the potential for heat related illnesses, particularly for those working or participating in outdoor activities. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$ ab
7 follow-up statements
592 WWUS76 KHNX 030241 NPWHNX URGENT - WEATHER MESSAGE National Weather Service Hanford CA 741 PM PDT Mon Aug 2 2021 CAZ198-199-031100- /O.CON.KHNX.EH.W.0008.210804T1700Z-210805T0300Z/ Indian Wells Valley-Kern County Desert- Including the cities of Inyokern, Ridgecrest, Rosamond, California City, Randsburg, Edwards AFB, and Mojave 741 PM PDT Mon Aug 2 2021 ...EXCESSIVE HEAT WARNING REMAINS IN EFFECT FROM 10 AM TO 8 PM PDT WEDNESDAY... * WHAT...Dangerously hot conditions with high temperatures of 106 to 111 degrees. * WHERE...Indian Wells Valley and Kern County Desert. * WHEN...From 10 AM to 8 PM PDT Wednesday. * IMPACTS...Extreme heat will significantly increase the potential for heat related illnesses, particularly for those working or participating in outdoor activities. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$
058 WWUS76 KHNX 031050 NPWHNX URGENT - WEATHER MESSAGE National Weather Service Hanford CA 350 AM PDT Tue Aug 3 2021 CAZ198-199-031900- /O.CON.KHNX.EH.W.0008.210804T1700Z-210805T0300Z/ Indian Wells Valley-Kern County Desert- Including the cities of Inyokern, Ridgecrest, Rosamond, California City, Randsburg, Edwards AFB, and Mojave 350 AM PDT Tue Aug 3 2021 ...EXCESSIVE HEAT WARNING REMAINS IN EFFECT FROM 10 AM TO 8 PM PDT WEDNESDAY... * WHAT...Dangerously hot conditions with high temperatures of 107 to 112 degrees. * WHERE...Indian Wells Valley and Kern County Desert. * WHEN...From 10 AM to 8 PM PDT Wednesday. * IMPACTS...Extreme heat will significantly increase the potential for heat related illnesses, particularly for those working or participating in outdoor activities. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$ DS
340 WWUS76 KHNX 031851 NPWHNX URGENT - WEATHER MESSAGE National Weather Service Hanford CA 1151 AM PDT Tue Aug 3 2021 CAZ198-199-040700- /O.CON.KHNX.EH.W.0008.210804T1700Z-210805T0300Z/ Indian Wells Valley-Kern County Desert- Including the cities of Inyokern, Ridgecrest, Rosamond, California City, Randsburg, Edwards AFB, and Mojave 1151 AM PDT Tue Aug 3 2021 ...EXCESSIVE HEAT WARNING REMAINS IN EFFECT FROM 10 AM TO 8 PM PDT WEDNESDAY... * WHAT...Dangerously hot conditions with high temperatures of 107 to 112 degrees. * WHERE...Indian Wells Valley and Kern County Desert. * WHEN...From 10 AM to 8 PM PDT Wednesday. * IMPACTS...Extreme heat will significantly increase the potential for heat related illnesses, particularly for those working or participating in outdoor activities. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$
027 WWUS76 KHNX 040640 NPWHNX URGENT - WEATHER MESSAGE National Weather Service Hanford CA 1140 PM PDT Tue Aug 3 2021 CAZ198-199-041600- /O.CON.KHNX.EH.W.0008.210804T1700Z-210805T0300Z/ Indian Wells Valley-Kern County Desert- Including the cities of Inyokern, Ridgecrest, Rosamond, California City, Randsburg, Edwards AFB, and Mojave 1140 PM PDT Tue Aug 3 2021 ...AN EXCESSIVE HEAT WARNING REMAINS IN EFFECT FROM 10 AM PDT WEDNESDAY MORNING UNTIL 8 PM PDT WEDNESDAY EVENING... * WHAT...Dangerously hot conditions with high temperatures of 106 to 111 degrees. * WHERE...Kern County desert. * WHEN...From 10 AM PDT Wednesday morning until 8 PM PDT Wednesday evening. * IMPACTS...Extreme heat will significantly increase the potential for heat related illnesses, particularly for those working or participating in outdoor activities. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, remain in an air-conditioned room, and stay out of the sun. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$ BS
351 WWUS76 KHNX 041535 NPWHNX URGENT - WEATHER MESSAGE National Weather Service Hanford CA 835 AM PDT Wed Aug 4 2021 CAZ198-199-042345- /O.CON.KHNX.EH.W.0008.210804T1700Z-210805T0300Z/ Indian Wells Valley-Kern County Desert- Including the cities of Inyokern, Ridgecrest, Rosamond, California City, Randsburg, Edwards AFB, and Mojave 835 AM PDT Wed Aug 4 2021 ...EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING... * WHAT...Dangerously hot conditions with high temperatures of 106 to 111 degrees. * WHERE...Kern County desert. * WHEN...From 10 AM PDT today until 8 PM PDT this evening. * IMPACTS...Extreme heat will significantly increase the potential for heat related illnesses, particularly for those working or participating in outdoor activities. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, remain in an air-conditioned room, and stay out of the sun. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$
874 WWUS76 KHNX 042319 NPWHNX URGENT - WEATHER MESSAGE National Weather Service Hanford CA 419 PM PDT Wed Aug 4 2021 CAZ198-199-050300- /O.CON.KHNX.EH.W.0008.000000T0000Z-210805T0300Z/ Indian Wells Valley-Kern County Desert- Including the cities of Inyokern, Ridgecrest, Rosamond, California City, Randsburg, Edwards AFB, and Mojave 419 PM PDT Wed Aug 4 2021 ...EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING... * WHAT...Dangerously hot conditions with high temperatures of 106 to 111 degrees. * WHERE...Kern County desert. * WHEN...Until 8 PM PDT this evening. * IMPACTS...Extreme heat will significantly increase the potential for heat related illnesses, particularly for those working or participating in outdoor activities. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$
461 WWUS76 KHNX 050248 NPWHNX URGENT - WEATHER MESSAGE National Weather Service Hanford CA 748 PM PDT Wed Aug 4 2021 CAZ198-199-050400- /O.EXP.KHNX.EH.W.0008.000000T0000Z-210805T0300Z/ Indian Wells Valley-Kern County Desert- Including the cities of Inyokern, Ridgecrest, Rosamond, California City, Randsburg, Edwards AFB, and Mojave 748 PM PDT Wed Aug 4 2021 ...EXCESSIVE HEAT WARNING WILL EXPIRE AT 8 PM PDT THIS EVENING... Excessive heat warning will expire at 8PM PDT. $$ JDB
What forecasters said that day
The local office's own words before this excessive heat warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hanford, CA wrote its last area forecast discussion before this excessive heat warning went out at Aug 2, 3:33 AM PDT, 8 hours 37 minutes earlier.
Area forecast discussion, Aug 2, 3:33 AM PDT, 8 hours 37 minutes before
Area Forecast Discussion National Weather Service Hanford CA 333 AM PDT Mon Aug 2 2021 .SYNOPSIS... Dry weather will prevail through the week. Temperatures will remain several degrees above normal through Wednesday then a few degrees of cooling on Thursday followed by slight warming into the weekend. && .DISCUSSION... Satellite loops showing clear skies across the central California interior early this morning. A dry southwesterly flow aloft pushed much of the monsoon moisture east of the Sierra on Sunday with no thunderstorms across the district. The air mass will dry even more today with mainly sunny skies prevailing. Model ensembles indicate dry conditions will persist through the week and into next weekend. Temperatures will remain several degrees above normal today as high pressure is centered over southern California. The ridge strengthens a bit on Tuesday causing temperatures to nudge slightly higher. The hottest spots in the San Joaquin Valley could reach 105 degrees on Tuesday while the hottest locations in the Kern County Desert could reach 110 degrees. An east Pacific upper trough is forecast to move inland over northern California Wednesday night into Thursday. This will bring some modest cooling across the region with temperatures lowering to near or slightly above normal. A slight warming trend is likely to follow into next weekend. Winds will generally remain light but an increased onshore flow on Thursday will create breezy to windy conditions with strong westerly wind gusts possible through and below the Kern County Mountain passes. && .AVIATION... VFR conditions will prevail through the next 24 hours. && .AIR QUALITY ISSUES... None. && .CERTAINTY... The level of certainty for days 1 and 2 is high. The level of certainty for days 3 through 7 is medium. Certainty levels include low...medium...and high. Please visit www.weather.gov/hnx/certainty.html for additional information an/or to provide feedback. && .HNX WATCHES/WARNINGS/ADVISORIES... None. && Public/Aviation/Fire Wx...DCH PIO/IDSS..................DS weather.gov/hanford
Nearby
Excessive Heat Warnings in California, 2021Every excessive heat warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.